Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: [2]
  • citati u CrossRef-u:[1]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 2 od 2  
Back povratak na rezultate
2008, br. 12-1, str. 1-13
Coincidence and common fixed point theorems for hybrid mappings
(naslov ne postoji na srpskom)
aUniversity of Larbi Ben M`Hidi, Department of Mathematics, Oum-El-Bouaghi, Algeria
bUniversity of Bacău, Department of Mathematics, Bacău, Romania

e-adresaalioumath@yahoo.fr, vpopa@ub.ro
Ključne reči: hybrid mappings; common fixed point; T-weakly commuting; metric space
Sažetak
(ne postoji na srpskom)
We prove common fixed point theorems for two pairs of hybrid mappings satisfying implicit relations in metric spaces using the concept of T-weak commutativity and we correct errors of [1], [4], [5] and [12]. Our Theorems generalize results of [1-5], [12] [16], [17-20] and [26].
Reference
Asad, A.J., Ahmad, Z. (1999) A common fixed point of multi-valued mappings with weak commutativity conditions. Radovi Math, 9, 119-124
Djoudi, A., Aliouche, A. (2006) A general common fixed point theorem for reciprocally continuous mappings satisfying an implicit relation. Austral. J. Math. Anal. Appl, 3, 1-7
Imdad, M., Kumar, A.S., Khan, M.S. (2002) Remarks on some fixed point theorems satisfying implicit relations. Radovi Mat, 11, 1, 135-143
Imdad, M., Khan, T.I. (2002) Results on nonlinear hybrid contractions satisfying a rational inequality. Southeast Asian Bulletin of Mathematics, 26, 421-432
Imdad, M., Ali, J. (2007) A general fixed point theorem for hybrid contractions via implicit functions. Southeast Asian Bulletin of Mathematics, 31, 73-80
Itoh, S., Takahashi, W. (1977) Single-valued mappings, multivalued mappings and fixed-point theorems. Journal of Mathematical Analysis and Applications, 59, 3, 514-521
Jungck, G. (1986) Compatible mappings and common fixed points. Internat. J. Math. Math. Sci., 9, 4, 771-779
Jungck, G. (1996) Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East J. Math. Sci., 4, 2, 199-215
Jungck, G., Rhoades, B.E. (1998) Fixed points for set-valued functions without continuity. Indian J. Pure Appl. Math, 29(3), 227-238
Kamran, T. (2004) Coincidence and fixed points for hybrid strict contractions. J Math. Anal. Appl, 299, 235-241
Kaneko, H., Sessa, S. (1989) Fixed point theorems for compatible multivalued and single-valued mappings. Internat. J. Math. Math. Sci, 12(2), 257-262
Kubiaczyk, I., Deshpande, B. (2006) A common fixed point theorem for multivalued mappings through t-weak commutativity. Mathematica Moravica, br. 10, str. 55-60
Liu, W., Wu, J., Li, Z. (2005) Common fixed points of single-valued and multi-valued maps. Internat. J. Math. Math. Sci, 19, 3045-3055
Nadler, Jr.S.B. (1969) Multi-valued contraction mappings. Pacific Journal of Mathematics, 30, 475-488
Pant, R.P. (1994) Common fixed points for non-commuting mappings. Journal of Mathematical Analysis and Applications, 188, 436-440
Pathak, H.K., Khan, M.S. (2002) Fixed and coincidence points of hybrid mappings. Arch. Math., Brno, 38, 201-208
Popa, V. (1999) Some fixed point theorems for compatible mappings satisfying an implicit relation. Demonstratio Math., 32, 1, 157-163
Popa, V. (2000) A general coincidence theorem for compatible multivalued mappings satisfying an implicit relation. Demonstratio Math., 33, 159-164
Popa, V. (2002) Coincidence and fixed points theorems for noncontinuous hybrid contractions. Nonlinear Anal. Forum, 7, 2, 153-158
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut mathematique, 32(46), 149-153
Sessa, S., Khan, M.S., Imdad, M. (1986) A common fixed point theorem with a weak commutativity condition. Glas. Math, 21 (41), 225-235
Shahzad, N., Kamran, T. (2001) Coincidence points and R-weakly commuting maps. Arch. Math. (Brno), 37, 179-183
Singh, S.L., Mishra, S.N. (1996) Some remarks on coincidences and fixed points. C. R. Math. Rep. Acad. Sci. Canada, 18, 2-3, 66-70
Singh, S.L., Mishra, S.N. (2001) Coincidence and fixed points of nonself hybrid contractions. J Math. Anal. Appl, 256, 486-497
Turkoglu, D., Ozer, O., Fisher, B. (2002) A coincidence point theorem for multi-valued contractions. Math. Communications, 7, 39-44
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
DOI: 10.5937/MatMor0801001A
objavljen u SCIndeksu: 02.02.2009.

Povezani članci

Nema povezanih članaka